MAUDE Adverse Event Report: CORDIS US CORP. MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP. MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the polyethylene glycol (peg) material of a 6-12f mynx control venous vascular closure device (vcd) was associated with backing out at the access site.There was a reported patient injury of inflammation and cellulitis requiring antibiotic treatment.The site where the device was used appeared inflamed and cellulitic, and antibiotics were administered with no further treatment required.The patient recovered after the mynx event.The device will not be returned for evaluation because the incident happened at an office follow-up.Sterile technique was followed.The patient did not receive prophylactic antibiotics prior to the procedure.The patient was under anesthesia during the procedure, and the procedure was performed as outpatient.The access site was cleaned and maintained post-procedure with chloraprep.The patient was not immunocompromised and had not experienced a recent infection.No damages were found on the device or device packaging prior to opening.The device was stored and prepped in accordance with the instructions for use (ifu).The deployer was mynx certified.A cordis sheath introducer was used.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
7863138372
MDR Report Key25303168
Report Number3004939290-2026-00639
Device Sequence Number9307534
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280306(10)F2606504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2606504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown